Buryak, A (2015) Double Ramification Cycles and Integrable Hierarchies. Communications in Mathematical Physics, 336 (3). pp. 1085-1107. ISSN 0010-3616
Abstract
In this paper we present a new construction of a hamiltonian hierarchy associated to a cohomological field theory. We conjecture that in the semisimple case our hierarchy is related to the Dubrovin–Zhang hierarchy by a Miura transformation, and we check it in several examples.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2014, Springer-Verlag Berlin Heidelberg. This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https:// doi.org/10.1007/s00220-014-2235-2. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Modulus Space; Marked Point; Poisson Structure; Local Functional; Integrable Hierarchy |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 18 Jul 2018 09:42 |
Last Modified: | 19 Jul 2018 11:44 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1007/s00220-014-2235-2 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132957 |